You need to talk to your doctor about this. It may simply be that you need a lower dose. If it turns out that phen is not for you, remember that phen is just tool, and you CAN DO THIS with or WITHOUT phen. I hope you are feeling better soon.
HEIGHT 5' 10"
HIGHEST WEIGHT EVER! 252
Start where you are. Use what you have. Do what you can! ~Arthur Ashe
phen can effect your blood pressure, that may be what is going on.......please stop taking them and tell your doctor what happened. maybe you can start on a lower dose.
I did it!! Reached goal and have been here for quite a while thanks to low carb eating and working out like crazy! Phen didn't work for me, but that isn't to say that there aren't other ways. God bless all of you!
[Obsession is the greatest form of flattery.........
I am experiencing the same symptoms.....My doctor told me to stop them for a day or so and once I started feeling better to just take half a pill at 8am. on an empty stomache and then see how that works. If that works better then I should do that for at least 4 days and then work up to the whole pill. My grandma is on it and she only takes half a pill everyday because it seems to work for her and she also has twice as many pills that way. It's very important to take the pill in the morning or you will not sleep. The first 4 days of taking it, I slept maybe 7 hours in the whole 4 days. Anyway good luck!
My Perfect Baby
Pregnant right now...will be posting goals in December to lose the baby weight.
Main goal: I wanna look good naked and of course have a healthy BMI. At 162 for my height my BMI would be the perfect 22
I AM NOT SURE IF THIS IS YOUR FIRST TIME USING PHEN. HOWEVER, IF IT IS............................. THEY CAN MAKE YOU FEEL JUMPY AND YOUR HEART WILL BE RACING. I TOTALLY AGREE THAT YOU SHOULD CALL YOU DR. MONDAY. IF WANT YOU CHOOSE TO TAKE THE PHEN AGAIN. GET A LOWER DOSAGE OR CUT YOUR PILLS IN HALF. SOMETHING TO THINK ABOUT. I WISH YOU LUCK.
ONLY TWO MUSCLES ARE NEEDED TO LOSE WEIGHT...........OUR LIPS
I am thinking about calling him monday if I don't feel any better by then. I just wonde why I feel so bad with being off now for 2 days.
Well your health is more important then taking phen...why don't you go back to the doctor that gave them to you? I would call ASAP.
I was only on Phen 30mg for 3 days and could not handle it. I was too light headed and could not breathe very well. Now I am dragging really bad. I can sleep all day and I am moody. What is going on? My doc gave them to me with doing blood work and an EKG. I am just bummed...
Last edited by NWAMOM; July 5th, 2008 at 09:03 PM. Reason: mispelling